# SDR SWAA2017020911764

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 71,759 hours, 58,022 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10157
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, ON DEPARTURE LEADING EDGE FLAPS TRANSIT LIGHT WITH NR 4 LEADING EDGE FLAP LIGHT ILLUMINATED AMBER.  R&R NR 4 LEADING EDGE FLAP ACTUATOR PER AMM.
